MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.0MM THREADED SPINDLE 330MM; TRACTION,APPARATUS,NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.0MM THREADED SPINDLE 330MM; TRACTION,APPARATUS,NON-POWERED
Model Number 394.41
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Reporter is a j&j representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the universal chuck, screwdriver shaft, hammer guide, stardrive screwdriver shaft, cannulated hexagonal screwdriver, threaded rod and universal chuck with t-handle are found broken during the inspection outside the surgery.Patient involvement is unknown.This complaint involves (7) devices.This report is for (1) 14.0mm threaded spindle 330mm.This report is 7 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.Update by (b)(4) on 28.09.2021.The lot# 4l88723 belongs to subcomponent# 3340 part: 3340.Lot: 4l88723.Manufacturing site: bettlach.Release to warehouse date: 30 october 2019.A manufacturing record evaluation was performed for the finished device part: 3340, lot: 4l88723 , and no non-conformances related to malfunction were identified.Visual inspection: the 14.0mm threaded spindle 330mm (p/n 394.41, lot #: 4l88723) was received at us customer quality (cq).Visual inspection showed the external threads were stripped.No other issues were identified with the returned components of the device.Device failure/defect identified? yes.Dimensional inspection: the dimensional inspection could not be conducted due to post-manufacturing damage.Document/specification review: the following drawing, reflecting the manufactured and current revision, were reviewed.Complaint confirmed? yes.Conclusion: the complaint condition is confirmed as the device was stripped.However, no broken features were observed.No definitive root cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
14.0MM THREADED SPINDLE 330MM
Common Device Name
TRACTION,APPARATUS,NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12392787
Report Number2939274-2021-05054
Device Sequence Number11856590
Product Code HST
UDI-Device Identifier10886982199690
UDI-Public(01)10886982199690
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.41
Device Catalogue Number394.41
Device Lot Number4L88723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED 4.0MM HEXAGONAL SCREWDRIVER; HAMMER GUIDE FOR SLIDE HAMMER; NUT-KNURLED F/LARGE-DISTRACT; SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC; SDDRIVE SCREWDRIVER SHAFT T8 105MM; UNIVERSAL CHUCK; UNIVERSAL CHUCK WITH T-HANDLE; CANNULATED 4.0MM HEXAGONAL SCREWDRIVER; HAMMER GUIDE FOR SLIDE HAMMER; NUT-KNURLED F/LARGE-DISTRACT; SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC; SDDRIVE SCREWDRIVER SHAFT T8 105MM; UNIVERSAL CHUCK; UNIVERSAL CHUCK WITH T-HANDLE